# SDR SWIA202156588

- Difficulty date: February 11, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 42,880 hours, 36,542 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Lcabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 399 TO 409+128 LBL 9 APPROX. HAS CORROSION AS MARKED   (C-CHECK) RO 3/2/2021   FABRICATED NEW LBL9 SEAT RAIL P/N 601R31032-21, FROM FS399 TO FS409+126, USING EXTRUSION 20276-288-0-0A, PO# T58082, REF. BOMBARDIER REO 601R-53-00-485, REV. D, DATED 2018-01-29. INSTALLED NEW LBL9 SEAT RAIL P/N 601R31032-21 CRJ200 AMM 53-01-11-400-802    TUC8607 CAL DUE:28-FEB-22
